# SDR 2011FA0000490

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: General aviation
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pin
- Condition: Eroded
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE NOTED A PROBLEM WHILE INSPECTING FOR SEAT RAIL AD. ON 2 SEPARATE ACFT, THE PINS THAT HOLD THE BACK OF THE SEAT FROM FALLING ARE ALMOST COMPLETELY CUT IN HALF. IF THEY ARE TO FAIL THE SEAT BACK WOULD FALL.  AM NOT SURE IF THIS HAS BEEN A PAST FAILURE OR SOMETHING TO BE AWARE OF ON OLDER ACFT.
